# SDR HNAA2013021500072

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 68,877 hours, 65,394 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 87140004001
- Part serial: S2BHC0222
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR INTAKE COOLING BRACKET IS CRACKED ON RT ENGINE COWLING PANEL 424AR.  REPAIRED INNER SKIN OF RT ENGINE COOLING DUCT BRACKET IAW EA16-2013-037 AND E08-71-13-0034.
